# SDR COEA2018020607801

- Difficulty date: December 30, 2017
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 36,288 hours, 40,164 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Part number: S57112322200
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR: FRETTING DAMAGE ON LT WING REMOVABLE PANEL LANDING FOR ACCESS PANEL 521DT. LEVEL 2 CORROSION. REPAIR PER SRAS DO/TS-4809/07...4337 ISSUE E.
